# SDR FDEA200903261407

- Difficulty date: March 26, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310-222
- Aircraft serial: 342
- Aircraft time: 44,932 hours, 16,897 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: A57971687201
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FLAP OTBD, FITTING AT BUSHINGS OF NR 4 TRUNNION WITH CORROSION.  THE CORROSION WAS BLENDED AS PER EA 6-5710-127419.
